| Lot Number |
0038928709 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the catheter had a white film on the handle.During preparation for a pulse field ablation (pfa) procedure to treat persistent atrial fibrillation a farawave catheter was selected for use.The device box was removed from the shipping box, but before being removed from the sterile packaging a white film on the catheter handle was observed.The sterile sleeve was removed and the device was inspected.A significant amount of white film that could be wiped away with a finger was noted.There was no damage or compromise of the sterile seal.The catheter was replaced and the procedure was completed.No patient complications were reported.
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.When any further relevant information is obtained, a supplemental medwatch will be filed.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.